CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Invariant measures for stochastic evolution equations of pure jump type 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2009, 卷号: 119, 期号: 2, 页码: 410-427
Authors:  Dong, Zhao;  Xu, Tiange;  Zhang, Tusheng
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Stochastic evolution equations  Stochastic partial differential equations  Poisson counting measures  Semigroups  Invariant measures  
Finite approximations of Markov operators 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2002, 卷号: 147, 期号: 1, 页码: 137-152
Authors:  Ding, J;  Li, TY;  Zhou, A
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Markov operators  Frobenius-Perron operators  finite approximations  invariant measures  
On estimating absolutely continuous invariant measures 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2001, 卷号: 43, 期号: 6, 页码: 683-691
Authors:  Ding, J;  Zhou, AH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Frobenius-Perron operators  invariant measures  
Invariant measures and symmetry property of Levy type operators 期刊论文
POTENTIAL ANALYSIS, 2000, 卷号: 13, 期号: 2, 页码: 147-168
Authors:  Albeverio, S;  Rudiger, B;  Wu, JL
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Levy type operators  stable (type) Levy measures  (regular infinitesimal) invariant probability measures  symmetrization  
Absolutely continuous invariant measures for piecewise C-2 and expanding mappings in higher dimensions 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2000, 卷号: 6, 期号: 2, 页码: 451-458
Authors:  Ding, J;  Zhou, AH
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Frobenius-Perron operators  invariant measures  variation  
Computing fixed points of quasi-compact Frobenius-Perron operators 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2000, 卷号: 39, 期号: 2, 页码: 231-239
Authors:  Ding, J;  Zhou, AH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Frobenius-Perron operators  invariant measures  
The projection method for a class of Frobenius-Perron operators 期刊论文
APPLIED MATHEMATICS LETTERS, 1999, 卷号: 12, 期号: 1, 页码: 71-74
Authors:  Ding, J;  Zhou, A
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Frobenius-Perron operators  invariant measures  
Computing fixed densities of a class of Frobenius-Perron operators 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 1998, 卷号: 32, 期号: 3, 页码: 409-416
Authors:  Ding, J;  Zhou, AH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Frobenius-Perron operators  invariant measures